# SDR PCAA9600334

- Difficulty date: December 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977HA
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 071131313
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 3825 - DURING CLIMB, SMOKE NOTICED IN COCKPIT, SUSPECT RADAR GRAPHICS UNIT.  INSPECTED, PULLED AND BANDED CIRCUIT BREAKER K4 (RADAR GRAPHICS) RAN ALL ELECTRICAL SYSTEMS.  SMOKE DISIPATED, NO OTHER DEFECTS FOUND.  AIRCRAFT DISPATCHED UNDER MEL.  SUBSEQUENTLY REPLACED RADAR GRAPHICS CONTROL HEAD.  OPERATIONAL TEST NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
